Huel and birth control


#1

Im taking hormonal birth control and I started huel afew days after my menstrual ended and iv been having swollen boobs and cramping and bloating like I’m going to start again. Any other ladys experience this? Im only using 2 scoops a day.


#2

I take the pill, but I just started drinking Huel yesterday, so I haven’t noticed anything related to that yet. I did experience a bit of bloating, but since it was accompanied by some bad gas, I think it was just digestion related. How long have you been on Huel? Could you still be adjusting?

I start menstruating in a couple days, so I’m curious to see if it will have any effect on it. I’ll let you know if I notice anything weird!


#3

It could be ajusting but iv been drinking it for about 4 days at 2 scoops for breakfast. It’s just freaking me out a bit cuz I read flaxseed could possibly mess with estrogen. Thanks for keeping me updated


#4

I had forgotten about the estrogen effect. Flax seed is very high in phytoestrogens which mimic estrogen in the body. It’s interesting though because a large intake of phytoestrogens can actually lead to a lowering of true estrogen levels, which I suppose could be a similar drop as the last no estrogen week?

I’ve been doing a 500 calorie meal twice a day for the past week, and so far my period symptoms are perfectly normal. I think everybody’s different though, and that you could theoretically be experiencing some side effects from the phytoestrogen. I hope your symptoms have cleared up by now though!


#5

I took a day break and everything stopped. All is good now. I’m feeling good to.